# SDR IPXA09M57438

- Difficulty date: September 9, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 46,521 hours, 7,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ 284-F1-05 AT AFT FUSELAGE SKIN BETWEEN STA 1921 AND 1926, LONG 42L AND 45L NOT CORRELATED TO MD11- SRM.  FABBED AND INSTALLED REPAIR DOUBLER IAW IPXA EO MD11-5330-35026-A AND SAA EA 011-5330-01-A2029 REF IPXA RCD 343173.
